Equilibrium Prices For Monetary Utility Functions
This paper provides sufficient and necessary conditions for the existence of equilibrium pricing rules for monetary utility functions under convex consumption constraints. These utility functions are characterized by the assumption of a fully fungible numeraire asset ("cash"). Each agent's utility is nominally shifted by exactly the amount of cash added to his endowment. We find the individual maximum utility that each agent is eligible for in an equilibrium and provide a game theoretic point of view for the fair allocation of the aggregate utility.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 11 (2008)
Issue (Month): 03 ()
|Contact details of provider:|| Web page: http://www.worldscinet.com/ijtaf/ijtaf.shtml|
|Order Information:|| Email: |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- R. Rockafellar & Stan Uryasev & Michael Zabarankin, 2006. "Generalized deviations in risk analysis," Finance and Stochastics, Springer, vol. 10(1), pages 51-74, 01.
- Massimo Marinacci & Fabio Maccheroni & Aldo Rustichini & Marco Taboga, 2005.
"Portfolio Selection with Monotone Mean-Variance Preferences,"
- Fabio Maccheroni & Massimo Marinacci & Aldo Rustichini & Marco Taboga, 2009. "Portfolio Selection With Monotone Mean-Variance Preferences," Mathematical Finance, Wiley Blackwell, vol. 19(3), pages 487-521.
- Fabio Maccheroni & Massimo Marinacci & Aldo Rustichini & Marco Taboga, 2004. "Portfolio Selection with Monotone Mean-Variance Preferences," ICER Working Papers - Applied Mathematics Series 27-2004, ICER - International Centre for Economic Research, revised Dec 2004.
- Fabio Maccheroni & Massimo Marinacci & Aldo Rustichini & Marco Taboga, 2008. "Portfolio Selection with Monotone Mean-Variance Preferences," Temi di discussione (Economic working papers) 664, Bank of Italy, Economic Research and International Relations Area.
- Fabio Maccheroni & Massimo Marinacci & Aldo Rustichini & Marco Taboga, 2004. "Portfolio Selection with Monotone Mean-Variance Preferences," Carlo Alberto Notebooks 6, Collegio Carlo Alberto, revised 2007.
- Jeanblanc, Monique & Dana, Rose-Anne, 2003.
"Financial Markets in Continuous Time,"
Economics Papers from University Paris Dauphine
123456789/13604, Paris Dauphine University.
- Dana, Rose-Anne, 1999. "Existence, uniqueness and determinacy of equilibrium in C.A.P.M. with a riskless asset," Journal of Mathematical Economics, Elsevier, vol. 32(2), pages 167-175, October.
- David Heath & Hyejin Ku, 2004. "Pareto Equilibria with coherent measures of risk," Mathematical Finance, Wiley Blackwell, vol. 14(2), pages 163-172.
- E. Jouini & W. Schachermayer & N. Touzi, 2008.
"Optimal Risk Sharing For Law Invariant Monetary Utility Functions,"
Wiley Blackwell, vol. 18(2), pages 269-292.
- Elyès Jouini & Walter Schachermayer & Nizar Touzi, 2007. "Optimal Risk Sharing for Law Invariant Monetary Utility Functions," Working Papers halshs-00176606, HAL.
- Dana, Rose-Anne & Le Van, Cuong, 2000.
"Arbitrage, duality and asset equilibria,"
Economics Papers from University Paris Dauphine
123456789/6207, Paris Dauphine University.
- Pauline Barrieu & Nicole El Karoui, 2005. "Inf-convolution of risk measures and optimal risk transfer," Finance and Stochastics, Springer, vol. 9(2), pages 269-298, 04.
- Elyès Jouini & Walter Schachermayer & Nizar Touzi, 2006. "Law Invariant Risk Measures Have the Fatou Property," Post-Print halshs-00176522, HAL.
- Werner, Jan, 1987. "Arbitrage and the Existence of Competitive Equilibrium," Econometrica, Econometric Society, vol. 55(6), pages 1403-18, November.
- Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June.
When requesting a correction, please mention this item's handle: RePEc:wsi:ijtafx:v:11:y:2008:i:03:p:325-343. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tai Tone Lim)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.